Last night my friends dogs got in to a pill box that had soloxine .8 mg pills

« Back to Previous Page
0
0

Last night my friends dogs got in to a pill box that had soloxine .8 mg pills in it and I don’t know which dog got in it. If They did eat all the pills what will happen. Will they be ok. What is this pile for. Please answer me soon i don’t want them to die

Marked as spam
Asked on December 17, 2015 3:59 pm
43 views
0
Private answer

This site should never be used for emergency situations. Contact your veterinarian immediately in an emergency situation.

Soloxine is a drug for supplementation of a low thyroid level. It acts to increase metabolic rate. It is possible for an overdose to lead to death, but it would depend on the number of tablets and the size of the dog. Consultation with a emergency facility would be prudent.

Marked as spam
Posted by Dr. Gaylord Brown
Answered on December 17, 2015 4:00 pm
« Back to Previous Page
Posted in